Aa
A
A
Close
Avatar_universal
Withdrawal is the hardest thing I've ever done
I was on dilaudid for 3 weeks for a serious medical emergency, cut down to only 2mg a day by myself without much trouble, but suddenly severe withdrawal kicked in when I tried to go down any farther.  Shaking, severe anxiety, sleeplessness, phantom pains, hallucinations, every cell in my body is screaming. My doc said it would all be over in 3 days, but I'm in day 4 now & think I'm gonna lose it mentally. I'm a total basket case.  I never will take this crap again.  I'd rather die first.  I have so much compassion on y'all who've been on it longer than me.
Cancel
0 Answers
Page 1 of 1
Your Answer
Avatar_universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Withdrawal is the hardest thing I've ever done
Submit Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Addiction: Alcohol/Drug Rehab Community Resources
RSS Expert Activity
233488_tn?1310696703
Blank
Marathon Running Done Over Many Yea...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
233488_tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
748543_tn?1443740527
Blank
TMJ/TMJ The Connection Between Teet...
01/15 by Hamidreza Nassery , DMD, FICOI, FAGD, FICCMOBlank
Top Addiction Answerers
1235186_tn?1339127464
Blank
on the beach, NJ
Avatar_universal
Blank
phoenix, AZ
1801781_tn?1453086012
Blank
3060903_tn?1398568723
Blank
Other
6726276_tn?1421130268
Blank
Huntington Beach, CA